MAUDE Adverse Event Report: COMBO (ZHONG SHAN) MEDICAL EQUIPMENT CO.,LTD. DRIVE; COMMODE

COMBO (ZHONG SHAN) MEDICAL EQUIPMENT CO.,LTD. DRIVE; COMMODE
Model Number 11148-1
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Codes Fall (1848); Head Injury (1879)
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a commode by the end user's husband, who reported that "the leg broke while she got up and sprained her wrist," "hurt her left leg," and "also landed on her head." drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update if additional information becomes available.
 
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a commode by the end user's husband, who reported that "the leg broke while she got up and sprained her wrist," "hurt her left leg," and "also landed on her head." the unit was returned for evaluation, however, not all the components were returned.A complete assembly could not be completed to replicate the issue to determine the root cause.Drive is attempting to procure the missing components to complete an evaluation.
 
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a commode by the end user's husband, who reported that "the leg broke while she got up and sprained her wrist," "hurt her left leg," and "also landed on her head." the unit was returned for evaluation, however, not all the components were returned.A complete assembly could not be completed to replicate the issue to determine the root cause.Drive will continue to monitor complaints for trends.

Brand Name
DRIVE
Common Device Name
COMMODE
Manufacturer (Section D)
COMBO (ZHONG SHAN) MEDICAL EQUIPMENT CO.,LTD.
no.6 tongxing east road
dongsheng town
zhongshan city, guangdong 52841 4
CH  528414
MDR Report Key15484953
Report Number2438477-2022-00093
Device Sequence Number5415423
Product Code ILS
UDI-Device Identifier00822383102214
UDI-Public00822383102214
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/25/2023
Report Date (Section F) 09/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number11148-1
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/30/2022
Device Age2 YR
Event Location Home
Date Report to Manufacturer09/30/2022
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date09/26/2022
Supplement Report FDA Received Date12/27/2022
05/25/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight145 KG
Date Report Sent to FDA09/26/2022